3 doctors weighed in:
I am on clexane (heparin) to thin my blood but i'm getting terrible bruises. What should I do to prevent this?
3 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
1 doctor agrees
In brief: Check the dose?
It is not uncommon to have bruises when use heparin, i think you should checked with your dr to adjust the dose, or check your blood to see if you have any other factors could do that?

In brief: Check the dose?
It is not uncommon to have bruises when use heparin, i think you should checked with your dr to adjust the dose, or check your blood to see if you have any other factors could do that?
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Dr. Ihab Ibrahim
Pain Management
In brief: Becareful
Avoid banging into things.

In brief: Becareful
Avoid banging into things.
Dr. Ihab Ibrahim
Dr. Ihab Ibrahim
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors